| Model Number |
2110 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection noted a cracked downstream occlusion seal.The seal was replaced and the device then passed all functional tests.The service history review had no indication that the complaint was related to a service of the device within the review period.
Event or Problem Description
The device evaluation noted a cracked downstream occlusion seal.The event occurred during preventive maintenance.There were no patient involvement or harm.